# SDR GJQR0000272

- Difficulty date: April 19, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209062002001
- Part serial: 4648
- Condition: Broken
- Location: Engine
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR BUTTON WAS EXTREMELY DIFFICULT TO RESET AND WAS BROKE OFF WHEN ATTEMPTING TO PUSH IN.  (X)
